Rejoinder to James Hamilton

Full text for this resource is not available from the Research Repository.

Harding, Allan ORCID: 0000-0002-4521-7604 and Pagan, A (2003) Rejoinder to James Hamilton. Journal of Economic Dynamics and Control, 27 (9). 1695 - 1698. ISSN 0165-1889

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/35858
DOI https://doi.org/10.1016/S0165-1889(02)00078-7
Official URL https://www.sciencedirect.com/science/article/pii/...
Subjects Historical > FOR Classification > 1403 Econometrics
Historical > Faculty/School/Research Centre/Department > College of Business
Keywords algorithms; economic activity
Citations in Scopus 24 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login